# SDR VNAA0806006

- Difficulty date: June 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 9,976 hours, 10,292 cycles
- Engine: Ge CF343B1
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: B080474001
- Condition: Failed
- Location: Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN AC ESSENTIAL BUSS CAUTION MESSAGE AFTER TAKEOFF.  THE CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AUTO TRANSFER RELAY IN ACCORDANCE WITH THE ACFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD.  ACFT WAS RELEASED FOR SERVICE.  (S)
